Hearbeat: Hi all, hope you are well! I... - British Heart Fou...

British Heart Foundation
18,870 members12,889 posts

Hearbeat

Hidden
Hidden

Hi all, hope you are well!

I have been to my heart failiure nurse today and my blood pressure sitting down was 98/65 so on the low side and standing went up to 108/74.

This afternoon I have felt like I am going to faint, bit giddy feeling which I am assuming is my blood pressure and my heart beat on my apple watch has been irratic.

Its been going as low as 59 bpm and as high as 158 bpm but on average its around 90 which seems a little high to me.

What are your opinions please x

13 Replies
oldestnewest

Hi natchid you seem to be the same as me. I've been struggling with these symptoms for bout 5 months now. Have you had a diagnosis. Iv been diagnosed with pots. But symptoms don't seems to have changed much. Still passing out. Check with cardiologist if you can. I'm lucky enough to still be in rehab and the nurses there keep cardiologist in the loop. I can't give you any advice but just know your not alone. Keep strong my friend

Hidden
Hidden
in reply to Shoshov

Aww thanks for your reply, i have cardiomyopathy with an ef of 40% so i am on ramipril and should have had it increased today but because my blood pressure was low they couldn’t do it. I hate the uncertainty it makes you feel when your like this.

Hope you are ok x

Did you see the rehab nurse today are they referring you to the cardiologist? Maybe worth asking to see them. are you taking a beta blocker like Bisoprolol? As you say the pulse does seem erratic. Hope all sorts out. Take care. Zena x

Hidden
Hidden
in reply to Zena166

Thankyou, it was the heart failiure nurse. My watch is saying it has gone as high as 168bpm tonight and as low as 53. I don’t feel myself tonight so I’m hoping with a good nights rest I may feel better tomorrow.

I was on bisoprolol but it made me so tired I couldn’t function so they took me off it, they are thinking if putting me on another though x

Yes it’s a nuisance being so tired with it but there are other options. Hopefully they will sort it soon. Take care. Zena x

Hidden
Hidden
in reply to Zena166

Thankyou zena, i have two very lively children & work and just couldn’t cope, hopefully different meds will help.

Hope you are well, take care

Nat x

Gosh those activities makes me feel tired just thinking about them without any tablets!! Take care. Zena x

I'm on bisoporil too for last 3 months - 2.5 once a day. The tiredness and exhausted feeling is like s.thing i have never experienced before how you manage children and work I don't know. I have a heart reveal device fitted and the hosp "read" it for me this week and like you my heart rate was as low as 50 but went into svt at a rate of... ?? Not sure but higher rate. Felt sick and faint, its an awful feeling. I was on verapamil wth few side effects but, it didnt stop the occasional af - hence the change of meds. Doctor said i could try 1.25 bisoporol and feel a little better but the continual exhausted feeling is not nice

Hidden
Hidden
in reply to Gowers

I’ve felt better tiredness wise without the bisoprolol and they are going to try me on another beta blocker, would they do that for you? X

Waiting for cardiologist appointment as gp reluctant to change meds just yet. Trouble is most of the tabs wth beta blockers have similar side effects. My bro has been on ramparil for 8 years and only had tiredness for 1st few weeks. We are all different. Interest8ng to read about other folk experiences though on this site. You can google heart reveal device - its a great way for the hosp cardio dep to know what ur heart is doing 24×7

Hi Natchid, just to add to good advice already given, don’t pay too much attention to the heart rate on your watch, they’re not accurate. I’ve got a strap on chest monitor for when I exercise, the same sort of portable blood pressure machine the nhs uses, and my wife’s a retired nurse. I’ve looked at my rate at the same time on both machines and my wife doing my pulse the old fashioned way, plus I put my wife’s Apple Watch on, and there was a variation of over 20 beats per minute between the highest and lowest. They’re a good indicator for your own comparison, but not gospel correct. All the best.

Hi Natchid, I'm guessing that you know that drinking water can bring your BP up?

Jean

Hi Natchid

I too have low blood pressure and the heart medications can make it lower. The cardiologist did say that perhaps dizziness was a small price to pay for a strengthened heart.

Like Jean I was advised by the hospital nurses to drink water so I always save some of my fluid limit to have water in bed before I go to sleep.

I hope that can sort out your medications.

Ann

You may also like...